# SDR SIMA2925

- Difficulty date: October 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S538715022051
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM JAX, AIRCRAFT WAS DAMAGED ON LEFT SIDE OF FUSELAGE AT FRAME 43.  MAINTENANCE REMOVED AND REPLACED FRAME 43 BETWEEN STRINGERS 5 AND 17 IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
